Alert archive / Wyoming / River Flood Warnings in 2019

River Flood Warning 4, NWS Cheyenne, WY

June 23, 2019Carbon County, Wyoming

NWS Cheyenne, WY issued this river flood warning at Jun 23, 2019, 9:58 AM MDT for Carbon County, Wyoming. It took effect at Jun 24, 2019, 6:00 AM MDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2019, 9:58 AM MDT (15:58 UTC)
In effect from
Jun 24, 2019, 6:00 AM MDT
Expired
Jun 26, 2019, 3:43 AM MDT
In force
46 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
Minor

County Carbon County, WY

The radar

The Riverton/Lander radar (KRIW), 182 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River near Sinclair (SINW4).

Action stage
8.5 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06630000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

605 
WGUS45 KCYS 231558
FLWCYS
Bulletin - Immediate broadcast requested
Flood Warning
National Weather Service Cheyenne WY
958 AM MDT Sun Jun 23 2019

...The National Weather Service in Cheyenne, WY has issued a Flood Warning 
for the following rivers in Wyoming...

  North Platte River near Sinclair affecting Carbon County


.Hydrologic Summary...

Scattered rain showers will persist over the Upper North Platte Basin
today. Overall rainfall rates will be light but fall on the slowly melting 
snow pack that is still present above 10,000 feet. With the combination 
of the light rain and melting snow today, it will keep water flows higher
than normal today and into the early portion of the upcoming week. A 
drier weather pattern is expected early this week. However, with increasing temperatures, snow pack melting will accelerate and keep water 
levels elevated near flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Sunday night.

&&

WYC007-241558-
/O.NEW.KCYS.FL.W.0004.190624T1200Z-190626T0000Z/
/SINW4.1.ER.190624T1200Z.190624T1800Z.190625T1800Z.NO/
958 AM MDT Sun Jun 23 2019

The National Weather Service in Cheyenne has issued a 

* Flood warning for the North Platte River near Sinclair.
* from Monday morning to Tuesday evening.
* At  9:45 AM Sunday the stage was 8.5 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue 
  to rise to near 9.1 feet by tomorrow evening. The river will fall 
  below flood stage by Tuesday early afternoon.
* Impact...at 9.0 feet...Flood stage. Minor lowland flooding occurs 
  along the left river bank near the Fort Steele state historic site.
  Minor flooding occurs across low lying areas at the Sinclair Golf 
  Club.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 7 2008.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$

BW
5 follow-up statements
872 
WGUS85 KCYS 241541
FLSCYS
Flood Statement
National Weather Service Cheyenne WY
941 AM MDT Mon Jun 24 2019

...The Flood Warning continues for the following rivers in Wyoming...
 
  North Platte River near Sinclair affecting Carbon County and the

  North Platte River at Saratoga affecting Carbon County.

.Hydrologic Summary...

With the anticipated warmer weather over the next several days combined 
with overnight temperatures staying above freezing in the upper 30's,
snow pack that is still present above 10,000 feet will accelerate. 
Snow depth near North French Creek is presently near 2 feet. Sites at 
Medicine Bow, Old Battle, and Sand Lake are near 4 feet for snow depth.
A more dry weather pattern compared to the last several days is expected
through Wednesday, thus any chances of rain will be negligible in regard to 
runoff for the creeks and tributaries feeding into the North Platte River 
for the cities of Sinclair and Saratoga. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Monday evening, June 24th.

&&

WYC007-251541-
/O.EXT.KCYS.FL.W.0004.000000T0000Z-190627T0600Z/
/SINW4.1.ER.190624T0807Z.190625T0000Z.190627T0000Z.NO/
941 AM MDT Mon Jun 24 2019

* Flood Warning continues for the North Platte River near Sinclair.
* For the North Platte River near Sinclair, minor flooding is 
  occurring, with a stage of 9.3 feet measured at 9 AM Monday.
* Minor flooding is forecast, with a maximum stage of 9.6 feet, which 
  is 0.6 feet above flood stage.
* The river exceeded the flood stage of 9.0 feet at 2 AM Monday.
* The river will crest at 9.6 feet at 6 PM Monday.
* The river will fall below flood stage at 6 PM Wednesday.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread 
  along the left river bank near the Fort Steele state historic site.
  Flooding also intensifies across low lying areas at the Sinclair 
  Golf Club.
* Flood history...This crest compares to a previous crest of 9.5 feet 
  on Jun 19 1995.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$

WYC007-251541-
/O.CON.KCYS.FL.W.0002.000000T0000Z-000000T0000Z/
/SRAW4.1.ER.190621T2007Z.190624T0515Z.000000T0000Z.NR/
941 AM MDT Mon Jun 24 2019

* Flood Warning continues for the North Platte River at Saratoga.
* For the North Platte River at Saratoga, minor flooding is occurring,
  with a stage of 9.2 feet measured at 9 AM Monday.
* The river exceeded the flood stage of 8.5 feet at 2 AM Sunday.
* Impact...at 9.5 feet...Major flooding occurs at the Deer Haven RV 
  Park just north of Saratoga.  Minor flooding of homes occurs along 
  the left and right river banks in Saratoga.  Veterans Island Park 
  is inundated with flood waters.  A majority of the golf course near
  the Saratoga Inn is underwater.  Water approaches the base of 
  wooden steps at the northeast corner of the Sierra Madre Trout 
  Clubhouse 100 ft downstream on the left river bank.
* Flood history...This crest compares to a previous crest of 8.8 feet 
  on Jun 5 1997.

&&

LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
      4155 10705                 

$$

BW
693 
WGUS85 KCYS 250131
FLSCYS
Flood Statement
National Weather Service Cheyenne WY
727 PM MDT Mon Jun 24 2019

...The Flood Warning continues for the following rivers in Wyoming...
 
  North Platte River near Sinclair affecting Carbon County

  North Platte River at Saratoga affecting Carbon County

.Hydrologic Summary...

Snowmelt combined with heavy rainfall over the past few weeks
have pushed river levels at Sinclair and Saratoga into minor
flood stage. A drier pattern is expected this week allowing
both sites to slowly reach their crest and begin to decline. 
Rising temperatures will increase snowpack melting, but this 
will continue to be a slow process and should not interfere 
with crests at both sites especially with little precipitation
in the forecast. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued by Tuesday morning.

&&

WYC007-260130-
/O.EXT.KCYS.FL.W.0004.000000T0000Z-190626T1800Z/
/SINW4.1.ER.190624T0807Z.190625T0600Z.190626T1200Z.NO/
731 PM MDT Mon Jun 24 2019

* Flood Warning continues for 
  The North Platte River near Sinclair.
* For the North Platte River near Sinclair, Minor flooding is 
  occurring, with a stage of 9.5 feet measured at 07 PM Monday.
* Minor flooding is forecast, with a maximum stage of 9.6 feet, which 
  is 0.6 feet above flood stage.
* The river exceeded the flood stage of 9.0 feet at 02 AM Monday.
* The river will crest at 9.6 feet Tuesday.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread 
  along the left river bank near the Fort Steele state historic site.
  Flooding also intensifies across low lying areas at the Sinclair 
  Golf Club.
* Flood history...This crest compares to a previous crest of 9.5 feet 
  on Jun 19 1995.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$

WYC007-260130-
/O.CON.KCYS.FL.W.0002.000000T0000Z-000000T0000Z/
/SRAW4.1.ER.190621T2007Z.190624T0515Z.000000T0000Z.NR/
731 PM MDT Mon Jun 24 2019

* Flood Warning continues for 
  The North Platte River at Saratoga.
* For the North Platte River at Saratoga, Minor flooding is occurring,
  with a stage of 9.0 feet measured at 07 PM Monday.
* The river exceeded the flood stage of 8.5 feet at 02 AM Sunday.
* The river will crest at 8.6 feet Thursday.
* Impact...at 9.5 feet...Major flooding occurs at the Deer Haven RV 
  Park just north of Saratoga.  Minor flooding of homes occurs along 
  the left and right river banks in Saratoga.  Veterans Island Park 
  is inundated with flood waters.  A majority of the golf course near
  the Saratoga Inn is underwater.  Water approaches the base of 
  wooden steps at the northeast corner of the Sierra Madre Trout 
  Clubhouse 100 ft downstream on the left river bank.
* Flood history...This crest compares to a previous crest of 8.8 feet 
  on Jun 5 1997.

&&

LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
      4155 10705                 

$$

Worley
834 
WGUS85 KCYS 251525
FLSCYS
Flood Statement
National Weather Service Cheyenne WY
925 AM MDT Tue Jun 25 2019

...The Flood Warning continues for the following rivers in Wyoming...
 
  North Platte River near Sinclair and Saratoga affecting Carbon County.

.Hydrologic Summary...

Heavy rain showers in the past week have caused the North Platte River 
near Sinclair and Saratoga to increase in levels in the minor flood 
stage. Precipitation chances look to be low the next 24 to 48 hours, 
but temperatures will continue to stay above freezing overnight with a
much warmer daytime maximum in the lower 60s in elevation above 10,000
feet. This warm up will continue the snowmelt process, where snowpack
still remains as high as 4 feet in the locations of Old Battle and 
Medicine Bow. The river should continue its decline in water levels today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Tuesday night.
This will be the last statement for this event.

&&

WYC007-261000-
/O.EXT.KCYS.FL.W.0004.000000T0000Z-190626T1000Z/
/SINW4.1.ER.190624T0807Z.190625T0945Z.190626T0400Z.NO/
925 AM MDT Tue Jun 25 2019

* Flood Warning continues for the North Platte River near Sinclair.
* For the North Platte River near Sinclair, minor flooding is 
  occurring, with a stage of 9.6 feet measured at 9 AM Tuesday.
* The river exceeded the flood stage of 9.0 feet at 2 AM Monday.
* The river will fall below flood stage at 10 PM Tuesday.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread along 
  the left river bank near the Fort Steele state historic site. Flooding 
  also intensifies across low lying areas at the Sinclair Golf Club.
* Flood history...This crest compares to a previous crest of 9.5 feet 
  on Jun 19 1995.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707 4191 10712                  

$$

WYC007-260600-
/O.EXT.KCYS.FL.W.0002.000000T0000Z-190626T0600Z/
/SRAW4.1.ER.190621T2007Z.190624T0515Z.190626T0000Z.NR/
925 AM MDT Tue Jun 25 2019

* Flood Warning continues for the North Platte River at Saratoga.
* For the North Platte River at Saratoga, minor flooding is occurring,
  with a stage of 8.6 feet measured at 9 AM Tuesday.
* The river will fall below flood stage at 6 PM Tuesday.
* Impact...at 9.0 feet...Flooding of low lying areas at the Deer Haven
  RV Park intensifies and becomes more widespread. Standing water 
  inundates yards of homes along the river in town. Flood waters 
  begin impacting access to Veterans Island Park. The golf course 
  near the Saratoga Inn becomes inundated with water.
* Flood history...This crest compares to a previous crest of 8.6 feet 
  on Jun 10 2016.

&&

LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
      4155 10705                 

$$

BW
074 
WGUS85 KCYS 260054
FLSCYS
Flood Statement
National Weather Service Cheyenne WY
650 PM MDT Tue Jun 25 2019

...The Flood Warning is cancelled for the following rivers in 
Wyoming...
 
  North Platte River at Saratoga affecting Carbon County

...The Flood Warning continues for the following rivers in Wyoming...
 
  North Platte River near Sinclair affecting Carbon County

.Hydrologic Summary...

Water levels for the North Platte River at Saratoga have fallen below
minor flood stage. The river will remain in action stage for the next
few days. The North Platte River at Sinclair will remain above minor
flood stage at least through tomorrow morning and then will begin to 
fall back down into action stage. While little QPF is expected over
the next few days, temperatures will be on the rise impacting the
residual snow pack above 9000 feet. Will continue to monitor river 
levels for any response to snowmelt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued by Wednesday morning. 

&&

WYC007-260943-
/O.EXT.KCYS.FL.W.0004.000000T0000Z-190626T0943Z/
/SINW4.1.ER.190624T0807Z.190625T0945Z.190626T0343Z.NO/
654 PM MDT Tue Jun 25 2019

* Flood Warning continues for 
  The North Platte River near Sinclair.
* For the North Platte River near Sinclair, Minor flooding is 
  occurring, with a stage of 9.1 feet measured at 07 PM Tuesday.
* The river exceeded the flood stage of 9.0 feet at 02 AM Monday.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread 
  along the left river bank near the Fort Steele state historic site.
  Flooding also intensifies across low lying areas at the Sinclair 
  Golf Club.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 7 2008.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$

WYC007-260124-
/O.CAN.KCYS.FL.W.0002.000000T0000Z-190626T0600Z/
/SRAW4.1.ER.190621T2007Z.190624T0515Z.190625T1800Z.NR/
654 PM MDT Tue Jun 25 2019

* Flood Warning continues for 
  The North Platte River at Saratoga.
* The latest stage is 8.3 feet at 06 PM Tuesday.
* The river fell below the flood stage of 8.5 feet at 12 PM Tuesday.
* Flood history...This crest compares to a previous crest of 8.3 feet 
  on Jun 5 2008.

&&

LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
      4155 10705                 

$$

Worley
668 
WGUS85 KCYS 260116
FLSCYS
Flood Statement
National Weather Service Cheyenne WY
713 PM MDT Tue Jun 25 2019

...The Flood Warning continues for the following rivers in
Wyoming...

  North Platte River near Sinclair affecting Carbon County

.Hydrologic Summary...

The North Platte River at Sinclair will remain above minor flood stage at least through tomorrow morning and then will begin to fall back down into action stage. While little QPF is expected over the next few days, temperatures will be on the rise impacting the residual snow pack above 9000 feet. Will continue to monitor river levels for any response to snowmelt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued by Wednesday morning.

&&

WYC007-260943-
/O.CON.KCYS.FL.W.0004.000000T0000Z-190626T0943Z/
/SINW4.1.ER.190624T0807Z.190625T0945Z.190626T0343Z.NO/
716 PM MDT Tue Jun 25 2019

* Flood Warning continues for 
  The North Platte River near Sinclair.
* For the North Platte River near Sinclair, Minor flooding is 
  occurring, with a stage of 9.1 feet measured at 07 PM Tuesday.
* The river exceeded the flood stage of 9.0 feet at 02 AM Monday.
* The river is expected to fall below flood stage by Tuesday evening.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread 
  along the left river bank near the Fort Steele state historic site.
  Flooding also intensifies across low lying areas at the Sinclair 
  Golf Club.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 7 2008.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$

Worley

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at Jun 23, 5:47 AM MDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 23, 5:47 AM MDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
547 AM MDT Sun Jun 23 2019

.SHORT TERM...(Today through Tuesday night)
Issued at 230 AM MDT Sun Jun 23 2019

Currently...Water vapor imagery showing a closed low along the
Wyoming/Colorado stateline west of Rawlins this morning. Area of
precipitation on radar has been increasing over Carbon County this
morning...as IR imagery shows cooling cloud tops. Would expect
this trend to continue through the morning hours with fairly
widespread precip becoming common across the CWFA.

GFS has closed upper low just south of Cheyenne by 15Z this
morning with wrap around moderate precipitation across the center
CWFA continuing through the afternoon. SOme areas likely to see
rainfall totals in excess of .5 to .75 inches today. By
00Z...upper low forecast to be just west of North Platte with
precip ending from west to east this evening.

Upper ridging builds in behind departing low with GFS 700mb winds
increasing to 40-45kts by 12Z Monday. Craig to Casper 850/700mb
height gradients off GFS at 54/45mtrs respectively by 06Z
Tuesday...so may be dealing with strong winds in the wind prone
areas Monday night into Tuesday morning.

.LONG TERM...(Wednesday through Saturday)
Issued at 230 AM MDT Sun Jun 23 2019

Warm and dry southwest flow aloft prevails, and with relatively warm
temperatures aloft, and limited moisture, maximum temperatures will
be warmer than normal with little or no chance of showers or
thunderstorms. With 700 mb temperatures near 15 Celsius each day,
maximum temperatures at lower elevations will be in the 80s with a
few lower 90s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 542 AM MDT Sun Jun 23 2019

Wyoming TAFS...MVFR at Rawlins until 18Z, then VFR. Thunderstorms
in the vicinity from 18Z to 21Z.

VFR at Laramie and Cheyenne with occasional MVFR from 12Z to 16Z
and from 18Z to 22Z in thunderstorms.

Nebraska TAFS...VFR with occasional MVFR from 12Z to 15Z and from
18Z to 22Z in thunderstorms.

&&

.FIRE WEATHER...
Issued at 230 AM MDT Sun Jun 23 2019

Fire weather concerns minimal today into Monday as a low pressure
system slowly tracks through northern Colorado today. This low
will bring widespread rainfall and mountain snows to southeast
Wyoming along with moderate rainfall to the Nebraska Panhandle
this afternoon. Expect rain to end this evening with warmer
temperatures Monday as high pressure builds back into the Rockies.
Elevated fire weather concerns Tuesday and Wednesday as
temperatures continue to increase. Critical afternoon humidity
across Carbon and Albany Counties Tuesday and especially Wednesday
with gusty west winds 30 to 40 mph. Given fuels are still
green...do not expect these conditions will cause any problems
yet.

&&

.HYDROLOGY...
Issued at 230 AM MDT Sun Jun 23 2019

Colder temperatures we have been experiencing the past couple days
have slowed down snowmelt out of the Snowy and Sierra Madre
Ranges. Am seeing decreases in headwaters...but that will begin to
change from Monday on into the upcoming week. Minimum
temperatures in the Snowy/Sierra Madre Ranges will once again stay
above freezing overnight...with high temperatures back into the
mid 60s. Expect to see headwaters once again rising...so will need
to monitor gages as we progress through the upcoming week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...GCC
LONG TERM...RUBIN
AVIATION...RUBIN
FIRE WEATHER...GCC
HYDROLOGY...GCC
Hazardous weather outlook, Jun 23, 3:29 AM MDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
329 AM MDT Sun Jun 23 2019

NEZ002-003-019>021-054-055-095-096-WYZ101>119-240930-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
329 AM MDT Sun Jun 23 2019

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Scattered to numerous showers and some thunderstorms are expected
today and this evening, along with cool temperatures.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Isolated afternoon and evening thunderstorms will be possible
Monday and Tuesday.

.Spotter information statement...

Spotter activation will not be needed.

Rubin

In the hours before

Special weather statement, Jun 23, 7:12 AM MDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
712 AM MDT Sun Jun 23 2019

WYZ110-231515-
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
712 AM MDT Sun Jun 23 2019

At 710 AM MDT, doppler radar and area webcams indicated heavy snow
along Interstate 80 near Arlington and Elk Mountain, between mile
markers 240 and 280. Motorists traveling through this area should
be prepared for low visibility and slick road conditions. Slow
down and allow extra time to reach your destination. The snow is
expected to change back to rain by 9 AM MDT.

CLH
Local storm report, Jun 23, 8:36 AM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
836 AM MDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TORNADO          10 N KIMBALL            41.38N 103.66W
06/22/2019                   KIMBALL            NE   STORM CHASER

            BRIEF LAND SPOUT TORNADO REPORTED JUST EAST
            OF HWY 71, SOUTH OF THE BANNER COUNTY LINE
            OVER OPEN FIELDS. PHOTO RECEIVED VIA TWITTER
            WITH NOTED DURATION OF 2 MIN.

&&

WM
Special weather statement, Jun 23, 9:35 AM MDT, 23 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
935 AM MDT Sun Jun 23 2019

WYZ110-231800-
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
935 AM MDT Sun Jun 23 2019

At 935 AM MDT, doppler radar and area webcams indicated a band of
heavy snow along Interstate 80 near Arlington and Elk Mountain,
between mile markers 240 and 280. Motorists traveling through this
area should be prepared for low visibility and slick road
conditions. Slow down and allow extra time to reach your
destination. Snow will decrease in intensity and gradually change
to rain late this morning.

CLH

Nearby

River Flood Warnings in Wyoming, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.